Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 3.


Aiston, AK and Morton, HR
(1998) Idempotents of Hecke algebras of type A. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 7 (4). 463 - 487.


Aiston, AK
(2000) Skein theoretic idempotents of Hecke algebras and quantum group invariants. [Unspecified]


Morton, HR and Aiston, AK
(1997) Young diagrams, the Homfly skein of the annulus and unitary invariants. In: Knots '96. World Scientific,Singapore, 31 - 45.

This list was generated on Sat Apr 20 08:43:01 2019 BST.